User logged in as post
Wow, Joan.....I just fouond this post from you. I rarely come to this board. I am really sorry to hear all of this. Totally understand your sentiments about how you felt about yourself as a result of the medication. You know I have been in the same boat there and was really do well to reclaim my body last year until my personal life had a rough turn. Anyway, this post is to identify with that part of your posting. I think how the drugs change our bodies is something that is not given enough support after treatment is over and we are feeling well enough to tackle changing that. Anyway, as for chemo and hormone therapy, I know you will make a decision you are comfortable with for that. My concern and reason for this post is about radiation. You understand radiation the way it was told to me. Never again. So with that in mind I would seek a second opinion on that. Just my thoughts.....love you.